# SDR ASAA12511647

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 5,491 hours, 1,710 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

F/O PFD DISPLAY " NO V SPEED" AND "LND ALT".  CYCLED FMC TRANSFER SWITCH ALL SYS RETURNED TO NORMAL.  GROUND VERIFICATION NORMAL IAW MM 34-61-00.
